# SDR IPXA2018040428168

- Difficulty date: March 13, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 108,153 hours, 18,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B1602633
- Condition: Corroded
- Location: Bs 1190-1249
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D2, CORROSION FOUND ON THE MAIN DECK CARGO FLOOR SUPPORT, BS 1190 - 1249, LBL 11.33.  REPAIR IAW SRM 53-00-52-1A-1, DETALL VI, REV 82, SRM 51-20-01-0G, REV 82.
